RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Page 953 (Mi mz1135)  

Brief Communications

Letter to the editor: “On multipliers of Fourier series in a trigonometric system”

E. D. Nursultanov

Institute of Applied Mathematics National Academy of Sciences of Kazakhstan

DOI: https://doi.org/10.4213/mzm1135

Full text: PDF file (248 kB)

English version:
Mathematical Notes, 1999, 65:6, 801

Bibliographic databases:

Received: 26.11.1998

Citation: E. D. Nursultanov, “Letter to the editor: “On multipliers of Fourier series in a trigonometric system””, Mat. Zametki, 65:6 (1999), 953; Math. Notes, 65:6 (1999), 801

Citation in format AMSBIB
\Bibitem{Nur99}
\by E.~D.~Nursultanov
\paper Letter to the editor: ``On multipliers of Fourier series in a~trigonometric system''
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 953
\mathnet{http://mi.mathnet.ru/mz1135}
\crossref{https://doi.org/10.4213/mzm1135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728299}
\zmath{https://zbmath.org/?q=an:0920.42006}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 801
\crossref{https://doi.org/10.1007/BF02675600}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600041}


Linking options:
  • http://mi.mathnet.ru/eng/mz1135
  • https://doi.org/10.4213/mzm1135
  • http://mi.mathnet.ru/eng/mz/v65/i6/p953

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019